MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported device is not an implantable device the actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that while flushing the sheath on the table prior to the procedure, the tubing appeared to have a leak.The device was not used on the patient.There was no reported blood loss.It was reported that the patient is fine.The reported sheath has no effect on the procedure outcome.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to provide the device return date and the evaluation results.One 9 fr ik device was returned for evaluation and decontaminated.After decontamination, the returned device was subjected to visual analysis.The dilator was not returned with the sheath.Gross analysis of the sheath found no anomalies.No kink was found in the sheath.The hub of the sheath was inspected.The valve was found dislodged along the side of the hub.Flushing the sheath demonstrated leakage from the hub due to the dislodged valve.There was no further analysis that could be performed of the valve.Based on the returned device, the complaint could be confirmed for valve dislodgement.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key7068340
Report Number1118880-2017-00086
Device Sequence Number16182176
Product Code DYB
UDI-Device Identifier00389701007281
UDI-Public00389701007281
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberN/A
Device Catalogue NumberRSS901
Device Lot NumberVF03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer12/08/2017
01/31/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/05/2018
02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1